EconPapers    
Economics at your fingertips  
 

A Generalized Mazur-Ulam Theorem for Fuzzy Normed Spaces

J. J. Font, J. Galindo, S. Macario and M. Sanchis

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

We introduce fuzzy norm-preserving maps, which generalize the concept of fuzzy isometry. Based on the ideas from Vogt, 1973, and Väisälä, 2003, we provide the following generalized version of the Mazur-Ulam theorem in the fuzzy context: let , be fuzzy normed spaces and let be a fuzzy norm-preserving surjection satisfying . Then is additive.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/624920.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/624920.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:624920

DOI: 10.1155/2014/624920

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:624920